# SDR TWAA0004001

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 3,658 hours, 1,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATTENDENTS REPORTED SMOKE IN THE CABIN. COCKPIT CREW PERFORMED INTERIOR FIRE-SMOKE CHECKLIST.  MADE UNSCHEDULED LANDING AT MFE.  CHECKED CABIN LIGHTING BALLASTS AND TRANSFORMER.  OP CHECKED THE LT AND RT GENERATORS, GALLEYS, AND OVENS, COULD NOT DUPLICATE THE MALFUNCTION.  CHANGED THE WATER SEPARATORS. CHECK-C 12-14-99 STL.
